Proceedings of the Japan Academy

Concerning paracompact spaces

Chien Wenjen

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 43, Number 2 (1967), 121-124.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521694

Digital Object Identifier
doi:10.3792/pja/1195521694

Mathematical Reviews number (MathSciNet)
MR0216463

Zentralblatt MATH identifier
0152.39801

Subjects
Primary: 54.50

Citation

Wenjen, Chien. Concerning paracompact spaces. Proc. Japan Acad. 43 (1967), no. 2, 121--124. doi:10.3792/pja/1195521694. https://projecteuclid.org/euclid.pja/1195521694


Export citation

References

  • [1] H. H. Corson: The determination of paracompactness by uniformities. Amer. J. Math., 80(1), 185-190 (1958).
  • [2] J. Diedonne: Une generalization des espaces compacts. J. Math. Pures Appl., 23, 65-76 (1944).
  • [3] M. Henriksen: Report on rings of continuous functions, Summary of lectures and seminars, Summer Institute on Set Theoretic Topology, Madison, Wiscosin (1958), Revised.
  • [4] J. L. Kelley: General Topology. Van Nostrand, New York (1955).
  • [5] E. Michael: A note on paracompact spaces. Proc. Amer. Math. Soc, 4, 831-838 (1953).
  • [6] R. H. Sorgenfrey: On the topological product of paracompact spaces. Bull. Amer. Math. Soc, 53, 631-632 (1947).
  • [7] A. H. Stone: Paracompactness and product spaces. Bull. Amer. Math. Soc, 54, 977-982 (1948).
  • [8] J. W. Tukey: Convergence and uniformity in topology. Ann. Math. Studies 2 (1940).